# SDR DALA2021042802444

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,689 hours, 29,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Damaged
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 COLD WORK REQUIRED FRAME 36 HOLES A AND HOLE B. CORRECTIVE ACTION: PERFORMED COLDWORK ON HOLE A AND B LOC. FR36 -Y1292 PRESSURE PANEL AND LONGITUDINAL BEAM AS PER A320 SRM 51-48-00. (1793523)
